# SDR 98ZZZX3619

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N793CT
- Make and model: Cndair CL6002B16
- Aircraft serial: 5148
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 TIRE FAILED CAUSING TWO HYDRAULIC LINES TO LEAK DEPLENISHING NR 2 HYDRAULIC SYSTEM.  THE INBOARD FLAP FORWARD FACE WAS DENTED.  DAMAGE WAS ENCOUNTERED TO THE MLG DOOR AND ACTUATING LINK.  SEVERAL PARTS WERE REPLACED AND INSPECTIONS COMPLETED INCLUDING A HEAVY WEIGHT LANDING INSPECTION AND FUSIBLE PLUG RELEASE INSPECTION.
